Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On oral contraceptives, have severe cramps, reddish discharge. What could this be?

Hi, so I m taking oral contraceptives and my doctor said it was ok to go straight into another pal to miss my period last month. Everything was fine but then this past week(a week and a half) before my next menstruation , I got what I think is a yeast infection . In addition I ve had very bad cramps and discharge that varies between pink orange and reddish colors. What could this be? I am sexually active and use protection. YYYY@YYYY
Asked On : Fri, 21 Dec 2012
Answers:  0 Views:  15 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor